SciELO - Scientific Electronic Library Online

 
vol.17 número3(i, j)- ω-semiopen sets and (i, j)- ω-semicontinuity in bitopological spacesComputing the Laplace transform and the convolution for more functions adjoined índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Resumo

HAMMI, Mekki  e  HAMMAMI, Mohamed Ali. Gronwall-Bellman type integral inequalities and applications to global uniform asymptotic stability. Cubo [online]. 2015, vol.17, n.3, pp.53-70. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462015000300004.

In this paper, some new nonlinear generalized Gronwall-Bellman-Type integral inequalities are established. These inequalities can be used as handy tools to research stability problems of perturbed dynamic systems. As applications, based on these new established inequalities, some new results of practical uniform stability are also given. A numerical example is presented to illustrate the validity of the main results.

Palavras-chave : Gronwall-Bellman inequality; perturbed systems; stability.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons